JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE GENERAL QUADRATIC GAUSS SUMS WEIGHTED BY CHARACTER SUMS OVER A SHORT INTERVAL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE GENERAL QUADRATIC GAUSS SUMS WEIGHTED BY CHARACTER SUMS OVER A SHORT INTERVAL
Zhang, Tianping;
  PDF(new window)
 Abstract
By using the analytic methods, the mean value of the general quadratic Gauss sums weighted by the first power mean of character sums over a short interval is investigated. Several sharp asymptotic formulae are obtained, which show that these sums enjoy good distributive properties. Moreover, interesting connections among them are established.
 Keywords
quadratic Gauss sums;character sums;mean value;
 Language
English
 Cited by
 References
1.
T. Cochrane and Z. Y. Zheng, Pure and mixed exponential sums, Acta Arith. 91 (1999), no. 3, 249-278.

2.
A. Weil, On some exponential sums, Proc. Nat. Acad. Sci. U.S.A. 34 (1948), 204-207. crossref(new window)

3.
Z. F. Xu, Research on the arithmetical properties of some summations in Number Theory, Doctoral Dissertations, 2007.

4.
W. P. Zhang, Moments of generalized quadratic Gauss sums weighted by L-functions, J. Number Theory 92 (2002), no. 2, 304-314. crossref(new window)

5.
T. P. Zhang, Z. F. Xu, and Z. H. Li, On character sums over a short interval, J. Number Theory 129 (2009), no. 4, 948-963. crossref(new window)